• question-icon

    What causes excessive hunger and thirst while on Keppra and Lexapro?

default
Posted on Sat, 29 Jul 2017 in Brain and Spine
Question: Why am I always hungry and thirsty I am on keppra for seizures and a small amount of lexapro ...and also supplements...I'm thinking side effects...but I can remember having the hunger issue before I was on meds... I would appreciate any input...thanks
doctor
Answered by Dr. Ajay Panwar 1 hour later
Brief Answer:
Hunger and thirst are probably not due to medicines.

Detailed Answer:
Hi XXXX,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist, here to answer your query.

Excessive hunger and thirst are not the side effects of Keppra or Lexapro.So, there must be some other reason for the same.You need to focus on other factors that might be playing their role.

Hope that helps.If you have any further questions,I shall be glad to have you in follow-up.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1794 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Lexapro

doctor1 MD

I ve stopped alcohol 5 weeks ago. A Dr. put me on neurontin. Currently I m on 100 mg 3xday. I feel very tired all the time and depressed. I m...

doctor1 MD

My resting heart rate is 102 BPM. I take Lexapro, risperdal, and vyvanse. I just added a decongestant to alleviate pressure on my ear canals...

doctor1 MD

Hi. I have a complicated medical history. I take klonopin an lexapro for depression and anxiety. They have recently put me on gabapentin and...

doctor1 MD

I have been taking Lexapro 10 mg for 1 month along with Alprazolam0.5 mg as needed for my anxiety, along with these 2 I also take Lisinopril 40mg...

doctor1 MD

HI I am experiencing cramps in my calves. It just started about a week ago and getting worse. I have been doing stretches and doesn't seem to work....

doctor1 MD

I have an very severe anxiety disorder and am taking 5mg of diazepam twice a day and it is not helping me that much with my anxiety.....One dr....

doctor1 MD

Currently taking Zonegram for migraines, lexapro for mild depression and cymbalta for mild depression a anxiety . along with adderall for years i...

Get personalised answers from verified doctor in minutes across 80+ specialties

186 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ajay Panwar
  • Q - Is frequent headache a sign of multiple sclerosis?

  • Q - Suggest ways to use Scopolamine patch

  • Q - Suggest treatment for fever while having Parkinson's disease

  • Q - Suggest treatment for severe spasms and pain in the back and neck

  • Q - What causes dizziness and tingling sensation in the body while treating...

  • Q - What causes numbness and tingling sensation in the fingers?

  • Q - What does the brain CT scan report indicate?

  • Q - Suggest treatment for numbness in the finger post an injury

  • Q - What causes sudden weakness on left side of the body?

  • Q - Are surgical corrections available for persistent muscle pain in scrotal...

backtotop2